Communications in Mathematical Physics

Borel summability of the unequal double well

S. Graffi and V. Grecchi

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 92, Number 3 (1984), 397-403.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103940866

Mathematical Reviews number (MathSciNet)
MR0734225

Zentralblatt MATH identifier
0637.40003

Subjects
Primary: 81C12
Secondary: 40G10: Abel, Borel and power series methods

Citation

Graffi, S.; Grecchi, V. Borel summability of the unequal double well. Comm. Math. Phys. 92 (1984), no. 3, 397--403. https://projecteuclid.org/euclid.cmp/1103940866


Export citation